# SDR AALA202211166459

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737823
- Aircraft serial: 33250
- Aircraft time: 17,734 hours, 7,391 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT SERVICE DOOR SLIDE LOOSE FROM BUSTLE. DIFFICULT TO STORE GIRT BAR. READJUSTED L2 DOOR SLIDE PER AMM 25-66-01.
